MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATUNE PRESSFIT STR STEM14X60MM; KNEE STEMS

DEPUY ORTHOPAEDICS INC US ATUNE PRESSFIT STR STEM14X60MM; KNEE STEMS
Catalog Number 151314060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Fluid Discharge (2686)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Event or Problem Description
It was reported that patient had an lps distal femoral replacement revision tka placed on (b)(6) 2025.He presented with a draining knee and was brought to the or for a one stage revision utilizing a dual set up.All components were functioning as expected so no allegation was made against any component.Cement was depuy 2 with gent, however is hospital owned so no qty or lot information is available.Both tibial and patellar components were well fixed via cement so no allegation is made against the cement.While well fixed, no ingrowth was found on either sleeve, further confirming infection.A thorough irrigation and debridement was performed after all components were removed.New components were prepared for.New components were opened on a "clean" table and implanted after new drapes and staff changing into "clean" gowns and gloves was completed.All new components were placed along with resorbable antibiotic beads and antibiotic cement.No delay nor patient harm was noted.Affected side- right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: b5, d4 expiration date, d10 concomitant, h4.Corrected: d4 primary udi number.
 
Event or Problem Description
Additional information received states that while no ingrowth was noted, sleeve is still well affixed and showed no signs of loosening.At an interval of this duration, ingrown components would not necessarily be visible.

Brand Name
ATUNE PRESSFIT STR STEM14X60MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24267375
Report Number1818910-2026-02469
Device Sequence Number21497316
Product Code JWH
UDI-Device Identifier10603295043607
UDI-Public(01)10603295043607(17)350228(10)D25031657
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151314060
Device Lot NumberD25031657
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATT REV SLV LPS FEM ADP +0; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE REV LPS INSRT XXSM 12MM; ATUN FEM SLV M/L 30MM FULL POR; ATUN PRESSFIT STR STEM14X110MM; ATUN TIB SLV M/L 37MM HALF POR; ATUNE REV RP TIB BASE SZ 7 CEM; CONTROL CABLE W/CABLE SLEEVE; LPS DISTAL FEM COMP XXSM RT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight113 KG